Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 3–40 (Mi umn2615)  

This article is cited in 8 scientific papers (total in 9 papers)

Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations

S. N. Kruzhkov, N. S. Petrosyan


Full text: PDF file (2261 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:5, 1–47

Bibliographic databases:

UDC: 517.955.8
MSC: 35F25, 35B40
Received: 09.06.1986

Citation: S. N. Kruzhkov, N. S. Petrosyan, “Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations”, Uspekhi Mat. Nauk, 42:5(257) (1987), 3–40; Russian Math. Surveys, 42:5 (1987), 1–47

Citation in format AMSBIB
\Bibitem{KruPet87}
\by S.~N.~Kruzhkov, N.~S.~Petrosyan
\paper Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 3--40
\mathnet{http://mi.mathnet.ru/umn2615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928773}
\zmath{https://zbmath.org/?q=an:0672.35006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42....1K}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 5
\pages 1--47
\crossref{https://doi.org/10.1070/RM1987v042n05ABEH001468}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P735400001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2615
  • http://mi.mathnet.ru/eng/umn/v42/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Russian Math. Surveys, 51:2 (1996), 283–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Gasnikov, “Convergence in the form of a solution to the Cauchy problem for a quasilinear parabolic equation with a monotone initial condition to a system of waves”, Comput. Math. Math. Phys., 48:8 (2008), 1376–1405  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. V. Gasnikov, “Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with non-linear divergent viscosity”, Izv. Math., 73:6 (2009), 1111–1148  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Giovanni Bellettini, Federica Caselli, Mauro Mariani, “Quasi-potentials of the entropy functionals for scalar conservation laws”, Journal of Functional Analysis, 258:2 (2010), 534  crossref
    6. Kazeikina A.V., “Primery otsutstviya beguschei volny dlya obobschennogo uravneniya kortevega–de friza–byurgersa”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 1 (2011), 17a–24  elib
    7. G.M. Henkin, A.A. Shananin, “Cauchy–Gelfand problem for quasilinear conservation law”, Bulletin des Sciences Mathématiques, 2014  crossref
    8. G. M. Henkin, A. A. Shananin, “Cauchy–Gelfand Problem and the Inverse Problem for a First-Order Quasilinear Equation”, Funct. Anal. Appl., 50:2 (2016), 131–142  mathnet  crossref  crossref  mathscinet  isi  elib
    9. I. V. Popov, “Postroenie raznostnoi skhemy povyshennogo poryadka approksimatsii dlya nelineinogo uravneniya perenosa s ispolzovaniem adaptivnoi iskusstvennoi vyazkosti”, Preprinty IPM im. M. V. Keldysha, 2017, 068, 21 pp.  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:556
    Full text:224
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021